Document Type

Journal Article

Department/Unit

Department of Mathematics

Language

English

Publication Date

2018

Source Publication Title

Journal of Applied Statistics

Volume

45

Issue

3

Start Page

450

End Page

473

Publisher

Taylor & Francis

Peer Reviewed

1

Funder

Supported by the Hong Kong Baptist University grants FRG1/14-15/044, FRG2/15-16/019 and FRG2/15-16/038, and the National Natural Science Foundation of China grant (No. 11671338)

DOI

10.1080/02664763.2017.1280004

Link to Publisher's Edition

https://www.tandfonline.com/doi/full/10.1080/02664763.2017.1280004?scroll=top&needAccess=true

ISSN (print)

0266-4763

ISSN (electronic)

1360-0532

Available for download on Friday, February 01, 2019

Share

COinS